Skinny stool and one a day bm means you're healing, but still in a state of fragile tissue that's affected by the bm causing bleeding. Blood is sitting/pooling in the in the rectum throughout the day, and the tissue is producing more mucus as a method of healing and protection.
I would suggest you try the mesalamine again alternating with the steroid possibly.
Adding a fibre supplement will bulk/fluff/soften the stool and help peristalsis while going through the next phase of healing which could be constipation.
Keep us posted how you're doing.
I hope that I'm healing! Do you think that the cortenemas will get rid of the mucus? I've used mesal enemas in the past and they have done nothing.
28 year old female
Diagnosed with UC in 2002
Physical Education Teacher
Past Oral Medications: Asacol, Lialda and Apriso
Past Rectal Meds: Canasa and Rowasa
Current Meds: Remicade and Lialda
During Flares I've been on: Prednisone, Uceris, Hydrocortisone Enemas and Suppositories and Methylprednisolone Pack
Pribiotics: VSL 3DS
1 Hospitalization in 2003